# SDR SWAA2022062714836

- Difficulty date: June 3, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H ZEE ANGLE WITH CORROSION SPOTS FROM STA 787 TO 787+15' AND LBL-22 AND WL-160 / [01] WORK WILL BE ACCOMPLISHED UNDER (TTG8Q00CU24B);[02] CORRECTION FOR STEP #1 TT NUMBER SHOULD READ: WORK WILL BE ACCOMPLISHED UNDER (TTG8Q0047ZRC);[03] L/H ZEE CHANNEL REPLACEMENT ACCOMPLISHED ON N/R: TTG8Q00CU2AZ INSTALLATION TO BE ACCOMPLISHED ON CUSTOMER A.D. MOC CARD: TTG8Q0047ZRC
